Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9

Thread: zit attack!!

  1. #1
    rover199 is offline New Member
    Join Date
    Jun 2005
    Posts
    14

    zit attack!!

    I currenntly dont have this prob, but back in high school I was a zit face from mars. I was as oily as they come. I am running a test-e only cycle and I want to know what if any problems will arise concerningg acne. Is this a common side afftect, and will my pct of nolva w/ clomid be enough to prevent breakouts? I may just be more worried than i need to be. let me know what stats you need if any. thanks for all your help and advice!

  2. #2
    birsling's Avatar
    birsling is offline Member
    Join Date
    Jun 2004
    Location
    Probably @ work
    Posts
    609
    You can look into accutane if this is potentially an issue for you. I would keep it on hand prior to starting cycle. I have never used it, but have known many using it with great success

  3. #3
    Mesomorphyl's Avatar
    Mesomorphyl is offline Smart Ass Member
    Join Date
    Jun 2004
    Location
    Pissing on saluu
    Posts
    7,024
    If you are prone to acne juicing is a risk you might or might not want to take.

    You can take several precautions, but I was never prone to acne and did 6 cycles without maybe one big one here or there(I drained them with a needle). On this cycle I got up to a gram of test and 600mg of tren then the acne started in about week 6. The precautions would be 1.5g of b-5 everyday buy the powder... Take two showers per day... twice per week take a bath one in one cup epsom salt and one cup peroxide, the second in two cups of apple cider vinegar... Go to the tanning bed... Last resorts would be dishsoap, tetracycline, and accutane.

  4. #4
    Ntpadude is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    Florida
    Posts
    2,886
    Quote Originally Posted by rover199
    I currenntly dont have this prob, but back in high school I was a zit face from mars. I was as oily as they come. I am running a test-e only cycle and I want to know what if any problems will arise concerningg acne. Is this a common side afftect, and will my pct of nolva w/ clomid be enough to prevent breakouts? I may just be more worried than i need to be. let me know what stats you need if any. thanks for all your help and advice!
    Good news is that steroid induced acne is 99% on back and upper arms. I dont have personal experience as a real young one so I dont know if its different for 18 to 25 year olds but for me, I can look like I have chicken pox on my back and not a single zit on my face. This is typical for most guys. Steroids induce little or no facial acne.

  5. #5
    rover199 is offline New Member
    Join Date
    Jun 2005
    Posts
    14
    Quote Originally Posted by Mesomorphyl
    If you are prone to acne juicing is a risk you might or might not want to take.

    You can take several precautions, but I was never prone to acne and did 6 cycles without maybe one big one here or there(I drained them with a needle). On this cycle I got up to a gram of test and 600mg of tren then the acne started in about week 6. The precautions would be 1.5g of b-5 everyday buy the powder... Take two showers per day... twice per week take a bath one in one cup epsom salt and one cup peroxide, the second in two cups of apple cider vinegar... Go to the tanning bed... Last resorts would be dishsoap, tetracycline, and accutane.
    thanks man, you really seem to know whats up. i appreciate all the advice i am gettin!

  6. #6
    anaBROLIC's Avatar
    anaBROLIC is offline Only The Strong Survive
    Join Date
    Feb 2004
    Location
    East Coast
    Posts
    4,563
    i had very bad acne in highschool and the occassional breakout here and there. i dont get anymore from a cycle then normal. just make sure you take your precautions like meso said.

  7. #7
    rover199 is offline New Member
    Join Date
    Jun 2005
    Posts
    14

    Talking

    Thanks guys for your input!

  8. #8
    MickyBlueEyes is offline New Member
    Join Date
    Jun 2005
    Posts
    21
    Hey just a quick imput becareful if you start taking accutane. the side effects suck. make sure that you tell your doctor exactly what you are taking because accutane can be dangerous if mixed with other things. take it easy

  9. #9
    Doc.Sust's Avatar
    Doc.Sust is offline Retired "hall of famer/elite powerlifter"
    Join Date
    Dec 2004
    Location
    a van down by the river!
    Posts
    11,248
    acutane has serious sides. last resort. tetracycline is safe and works fine. does anyone know why dishsoap helps more than regular soap?
    Last edited by Doc.Sust; 06-13-2005 at 01:14 PM. Reason: spell

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •